# SDR ASOA2015060413038

- Difficulty date: May 18, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT BS 349, WL 79.50 AT RBL 42.5.  FRAME FITTING HAS SEVERE INTERGRANULAR CORROSION.  REMOVED 349 FITTING AND MATCH DRILLED NEW SERVICEABLE 349 FRAME FITTING IAW SRM 51-42-21-001-001-A01 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICVEABLE FITTING AT FS 349, WL79.5, RBL42.5 IAW DWG SH670-31950, REV U AND SRM 51-42-21-001-001-A01.
